# SDR CA010501017

- Difficulty date: January 29, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Failed
- Location: Cockpit
- Part time: 11 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT 17,000 FEET, 280 KTS - LT WINDSHIELD STARTED TO CRACK AND THEN SHATTERED.
